Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 474, NWS Norman, OK

August 6, 2011Lincoln County, Payne County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 6, 2011, 5:11 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2011, 5:11 PM CDT (22:11 UTC)
Expired
Aug 6, 2011, 6:15 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Lincoln County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 64 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 5:15 PM CDTTSTM WND DMG3 N Perkins, OKREPORTS OF POWER LINES DOWN AND STRUCTURAL DAMAGE. AT LEAST ONE SEMI BLOWN OVER
Aug 6, 5:15 PM CDTTSTM WND GST 732 Nnw Perkins, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-437 J/kg
Mixed-layer LCL
2284 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WUUS54 KOUN 062211
SVROUN
OKC081-119-062315-
/O.NEW.KOUN.SV.W.0474.110806T2211Z-110806T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
511 PM CDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
  SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 615 PM CDT

* AT 511 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES NORTH OF PERKINS...MOVING EAST AT 15 MPH. THE 
  OUTFLOW BOUNDARY FROM THIS STORM WILL MOVE SOUTHEAST INTO LINCOLN 
  COUNTY. 

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 65 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY CAUSE WILDFIRES...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...
  CHANDLER...CUSHING...DAVENPORT...INGALLS...KENDRICK...PARKLAND...
  PERKINS...RIPLEY...STILLWATER...STROUD...TRYON...WARWICK...WELLSTON
  AND YALE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING. BOATERS ON AREA
LAKES SHOULD RETURN TO SHORE. DO NOT SEEK SHELTER UNDER ISOLATED
TREES AS THESE ARE TARGETS FOR LIGHTNING. AVOID LOW LYING AREAS AND
FLOODING ROADWAYS.

&&

LAT...LON 3563 9714 3613 9716 3615 9663 3566 9662
TIME...MOT...LOC 2211Z 264DEG 14KT 3602 9701

$$
2 follow-up statements
946 
WWUS54 KOUN 062221
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT SAT AUG 6 2011

OKC081-119-062315-
/O.CON.KOUN.SV.W.0474.000000T0000Z-110806T2315Z/
LINCOLN OK-PAYNE OK-
521 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN PAYNE AND NORTHERN LINCOLN COUNTIES...

AT 519 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES WEST OF RIPLEY...MOVING EAST AT 15 MPH. A WIND GUST
OF 69 MPH WAS MEASURED NEAR PERKINS WITH DAMAGE REPORTED. PARTICULARLY 
STRONG WINDS NEAR OR EXCEEDING 70 MPH WILL AFFECT AREAS FROM RIPLEY... TO 
TRYON... AND CARNEY. 

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 70 MPH OR MORE...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...
  CHANDLER...CUSHING...DAVENPORT...INGALLS...KENDRICK...PARKLAND...
  PERKINS...RIPLEY...STILLWATER...STROUD...TRYON...WARWICK...WELLSTON
  AND YALE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING. BOATERS ON AREA
LAKES SHOULD RETURN TO SHORE. DO NOT SEEK SHELTER UNDER ISOLATED
TREES AS THESE ARE TARGETS FOR LIGHTNING. AVOID LOW LYING AREAS AND
FLOODING ROADWAYS.

&&

LAT...LON 3563 9714 3613 9716 3615 9663 3566 9662
TIME...MOT...LOC 2219Z 264DEG 14KT 3602 9697

$$
426 
WWUS54 KOUN 062244
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT SAT AUG 6 2011

OKC081-119-062315-
/O.CON.KOUN.SV.W.0474.000000T0000Z-110806T2315Z/
LINCOLN OK-PAYNE OK-
544 PM CDT SAT AUG 6 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN PAYNE AND NORTHERN LINCOLN COUNTIES...

AT 544 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 4 MILES SOUTHEAST OF RIPLEY...MOVING EAST AT 15 MPH. 
OUTFLOW FROM THIS THUNDERSTORM HAS PUSHED WELL SOUTHEAST TOWARD WELLSTON
AND CHANDLER. 

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS UP TO 65 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING WHICH MAY CAUSE WILDFIRES...

* LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CARNEY...
  CHANDLER...CUSHING...DAVENPORT...INGALLS...KENDRICK...PARKLAND...
  PERKINS...RIPLEY...STILLWATER...STROUD...TRYON...WARWICK...WELLSTON
  AND YALE.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 153 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING. BOATERS ON AREA
LAKES SHOULD RETURN TO SHORE. DO NOT SEEK SHELTER UNDER ISOLATED
TREES AS THESE ARE TARGETS FOR LIGHTNING. AVOID LOW LYING AREAS AND
FLOODING ROADWAYS.

&&

LAT...LON 3563 9714 3613 9716 3615 9663 3566 9662
TIME...MOT...LOC 2244Z 253DEG 13KT 3598 9684

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:25 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 6, 1:25 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
125 PM CDT SAT AUG 6 2011

.DISCUSSION...
THE SINGLE MODULATION TO THE EXCESSIVE HEAT IS IN NORTHERN
OKALHOMA TODAY TO THE NORTH OF AN OUTFLOW BOUNDARY AND IN A ZONE
OF ISOLATED SHOWERS. THESE SMALL SHOWERS ARE EXPECTED THROUGH THE
EVENING IN ISOLATED FASHION NORTH OF I-40 WHERE TEMPERATURES WILL
BE LOWER TONIGHT. ON SUNDAY THIS BOUNDARY IS EXPECTED TO DISSIPATE
WHILE IT MOVES NORTH, BUT FURTHER SHOWERS AND THUNDERSTORMS IN
KANSAS MAY KEEP IT NEAR NORTHERN OKALHOMA TOMORROW AS WELL.
OTHERWISE, INCREASING MID-LEVEL WINDS WITH THE APPROACH OF A
PRESSURE TROUGH IN THE CENTRAL PLAINS WILL CAUSE HIGHER WINDS
SUNDAY NIGHT AND MONDAY. A FIRE WEATHER WATCH IS EFFECTIVE MONDAY
IN MUCH OF WESTERN AND CENTRAL OKLAHOMA. BEYOND MONDAY, A WEAK
NORTHWEST FLOW PATTER IS EXPECTED ACROSS NORTHERN OKLAHOMA. THIS
WILL KEEP A CHANCE FOR RAIN THERE. AREAS IN THE SOUTH OF OKLAHOMA
ARE NOT EXPECTED TO SEE ANY RAINFALL THROUGH NEXT WEEK AND THE
HEAT WILL STAY IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78 108  78 109 /  20  20  10  10
HOBART OK         80 108  81 111 /  20  20  10  10
WICHITA FALLS TX  83 109  84 111 /  10  10   0   0
GAGE OK           75 105  77 104 /  30  20  20  10
PONCA CITY OK     79 106  82 107 /  30  20  20  20
DURANT OK         83 107  82 109 /  10  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT MONDAY FOR OKZ004>048-
     050>052.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR OKZ005>029-033>038.

TX...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT MONDAY FOR TXZ083>090.

     FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
     FOR TXZ083>085.

&&

08/09
Hazardous weather outlook, Aug 6, 4:22 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT SAT AUG 6 2011

OKZ004>048-050>052-TXZ083>090-071100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
422 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA.

DISCUSSION...
THUNDERSTORMS WILL OCCUR ACROSS PORTIONS OF THE AREA THROUGH THE
EVENING HOURS... ESPECIALLY ACROSS WESTERN... CENTRAL AND NORTHERN
OKLAHOMA NEAR A SURFACE BOUNDARY WHICH EXTENDED FROM CHEYENNE TO
WATONGA TO STILLWATER LATE SATURDAY AFTERNOON. WITH HOT AND
RELATIVELY DRY CONDITIONS IN THE LOWER PART OF THE ATMOSPHERE...
MOST STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND SOME
STORMS WILL BE CAPABLE OF PRODUCING DAMAGING SEVERE WINDS IN EXCESS
OF 70 MPH. STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING THAT CAN IGNITE WILDFIRES. ALTHOUGH THE WIND AND LIGHTNING
WILL BE THE PRIMARY THREATS FROM STORMS... SOME STORMS WILL ALSO BE
CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY AUG 7.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
DANGEROUS HEAT WILL CONTINUE. AN EXCESSIVE HEAT WARNING IS IN
EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS PRODUCT FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THROUGH MONDAY... THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AS A
FRONTAL BOUNDARY... AT TIMES ENHANCED BY THUNDERSTORM OUTFLOW...
REMAINS IN THE AREA. FROM TUESDAY THROUGH FRIDAY... OVERNIGHT
THUNDERSTORM COMPLEXES MAY MOVE OVER PORTIONS OF NORTHERN AND
CENTRAL OKLAHOMA.

OTHER HAZARDOUS WEATHER...
MODERATE SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE
WEEKEND INTO EARLY NEXT WEEK. THESE MODERATE WINDS.. ALONG WITH HOT
WEATHER WITH LITTLE RAINFALL... WILL ELEVATE WILDFIRE CONCERNS
SUNDAY AND MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
SUNDAY.

In the hours before

Special weather statement, Aug 6, 3:43 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
343 PM CDT SAT AUG 6 2011

OKZ015>020-022>025-062100-
BLAINE OK-CADDO OK-CANADIAN OK-CUSTER OK-DEWEY OK-KINGFISHER OK-
LOGAN OK-OKLAHOMA OK-PAYNE OK-WASHITA OK-
343 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
CUSTER...DEWEY...KINGFISHER...LOGAN...OKLAHOMA...PAYNE AND WASHITA
COUNTIES.

AT 340 PM CDT...SCATTERED SHOWERS AND THUNDERSTORMS EXTENDING FROM
NEAR ELK CITY TO WEATHERFORD AND WATONGA...TO NEAR FAR NORTHERN
PORTIONS OF THE OKLAHOMA CITY METRO UP TOWARD MULHALL. THE SHOWERS
AND STORMS WERE MOVING NORTHEAST AT 25 MPH. VIRTUALLY ALL OF THE
SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING 40 TO 50 MPH WIND
GUSTS. ISOLATED AREAS OF DAMAGING WIND GUSTS MAY ALSO OCCUR...SO IF
YOU ARE OUTDOORS...SEEK SHELTER IF YOU HEAR THUNDER OR SEE A SHOWER
OR STORM APPROACH.

HAZARDS INCLUDE...
WIND GUSTS IN EXCESS OF 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3557 9722 3525 9920 3582 9922 3609 9714
Special weather statement, Aug 6, 4:04 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
404 PM CDT SAT AUG 6 2011

OKZ016>020-022>026-062130-
BLAINE OK-CADDO OK-CANADIAN OK-CUSTER OK-KINGFISHER OK-LINCOLN OK-
LOGAN OK-OKLAHOMA OK-PAYNE OK-WASHITA OK-
404 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
CUSTER...KINGFISHER...LINCOLN...LOGAN...OKLAHOMA...PAYNE AND WASHITA
COUNTIES.

AT 403 PM CDT...SCATTERED SHOWERS AND THUNDERSTORMS EXTENDED FROM
NEAR ELK CITY...TO WEATHERFORD AND WATONGA...TO NORTHERN PORTIONS OF
THE OKLAHOMA CITY METRO...UP TOWARD MULHALL. THE SHOWERS AND STORMS
WERE MOVING NORTHEAST AT 25 MPH. VIRTUALLY ALL OF THE SHOWERS AND
STORMS WILL BE CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS.
ISOLATED AREAS OF DAMAGING WIND GUSTS MAY ALSO OCCUR...SO IF YOU ARE
OUTDOORS...SEEK SHELTER IF YOU HEAR THUNDER OR SEE A SHOWER OR STORM
APPROACH.

HAZARDS INCLUDE...
WIND GUSTS IN EXCESS OF 50 MPH...
WILDFIRE STARTING LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3565 9680 3528 9919 3570 9893 3615 9685
Special weather statement, Aug 6, 4:09 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
409 PM CDT SAT AUG 6 2011

OKZ014>016-021-062145-
CUSTER OK-DEWEY OK-ROGER MILLS OK-BECKHAM OK-
409 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER...DEWEY AND
ROGER MILLS COUNTIES.

AT 408 PM CDT...STRONG THUNDERSTORMS EXTENDING FROM 8 MILES
SOUTHEAST OF STRONG CITY TO 5 MILES SOUTHWEST OF SWEETWATER...WERE
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS IN EXCESS OF 50 MPH...
WILDFIRE STARTING LIGHTNING...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
STAY ALERT AND LISTEN FOR WARNINGS.

LAT...LON 3529 10000 3537 10001 3561 9984 3592 9923
      3548 9941 3527 10001 3529 10001
Special weather statement, Aug 6, 4:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 PM CDT SAT AUG 6 2011

OKZ013-016>020-022>026-062200-
BLAINE OK-CADDO OK-CANADIAN OK-CUSTER OK-KINGFISHER OK-LINCOLN OK-
LOGAN OK-NOBLE OK-OKLAHOMA OK-PAYNE OK-WASHITA OK-
437 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BLAINE...CADDO...CANADIAN...
CUSTER...KINGFISHER...LINCOLN...LOGAN...NOBLE...OKLAHOMA...PAYNE AND
WASHITA COUNTIES.

AT 435 PM CDT...SCATTERED THUNDERSTORMS EXTENDED FROM NEAR ELK
CITY...TO AROUND WEATHERFORD...KINGFISHER...AND STILLWATER. THE
STORMS WERE MOVING NORTHEAST AT 25 MPH. VIRTUALLY ALL OF THE STORMS
WILL BE CAPABLE OF PRODUCING 40 TO 50 MPH WIND GUSTS. ISOLATED AREAS
OF DAMAGING WIND GUSTS MAY ALSO OCCUR...SO IF YOU ARE OUTDOORS...
SEEK SHELTER IF YOU HEAR THUNDER OR SEE A SHOWER OR STORM APPROACH.

HAZARDS INCLUDE...
WIND GUSTS IN EXCESS OF 50 MPH...
WILDFIRE STARTING LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3569 9921 3581 9873 3581 9864 3584 9863
      3628 9695 3580 9668 3531 9910
Local storm report, Aug 6, 4:39 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     2 NE WEATHERFORD        35.55N 98.68W
08/06/2011  M58 MPH          CUSTER             OK   AWOS

&&

NWS NORMAN
Special weather statement, Aug 6, 4:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT SAT AUG 6 2011

OKZ014-021-033-034-062215-
GREER OK-HARMON OK-ROGER MILLS OK-BECKHAM OK-
442 PM CDT SAT AUG 6 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER...HARMON AND
ROGER MILLS COUNTIES.

AT 439 PM CDT...SCATTERED STRONG THUNDERSTORMS EXTENDED FROM REYDON
AND CHEYENNE...DOWN TO ELK CITY...SAYRE...AND ERICK. THEY WERE
MOVING EAST AT 20 MPH...BUT OUTFLOW WILL SURGE SOUTH TOWARD
WILLOW...HOLLIS...AND MANGUM. WIND GUSTS OF 40 TO 50 MPH WILL BE
COMMON. IN ADDITION...THE FREQUENT LIGHTNING MAY IGNITE WILDFIRES.

HAZARDS INCLUDE...
WIND GUSTS IN EXCESS OF 50 MPH...
WILDFIRE STARTING LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3571 9989 3581 9938 3512 9939 3511 9941
      3509 9939 3493 9939 3471 10000 3489 10001

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:16 PM CDTSpecial Weather StatementOUNKay14 min
Aug 5, 7:27 PM CDTSpecial Weather StatementOUNGarfield18 min
Aug 5, 7:40 PM CDTSpecial Weather StatementOUNGrant20 min
Aug 5, 7:41 PM CDTSpecial Weather StatementOUNKay19 min
Aug 5, 7:42 PM CDTSpecial Weather StatementOUNEllis18 min
Aug 5, 7:59 PM CDTSevere Thunderstorm WarningOUNGrant30 min
Aug 5, 10:33 PM CDTSpecial Weather StatementOUNEllis12 min
Aug 5, 10:44 PM CDTSpecial Weather StatementOUNEllis, Roger Mills31 min
Aug 5, 11:09 PM CDTSpecial Weather StatementOUNHarper36 min
Aug 5, 11:46 PM CDTSpecial Weather StatementOUNEllis, Harper, Roger Mills, Woodward44 min
Aug 6, 12:22 AM CDTSpecial Weather StatementOUNWoods8 min
Aug 6, 12:31 AM CDTSpecial Weather StatementOUNDewey, Harper, Woods, Woodward29 min
Aug 6, 1:02 AM CDTSpecial Weather StatementOUNAlfalfa, Major, Woods28 min
Aug 6, 1:29 AM CDTSpecial Weather StatementOUNGarfield, Grant31 min
Aug 6, 1:54 AM CDTSpecial Weather StatementOUNAlfalfa, Grant, Kay, Woods36 min
Aug 6, 2:21 PM CDTFire Weather WatchOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 30 more38 hr
Aug 6, 3:05 PM CDTSpecial Weather StatementOUNBeckham25 min
Aug 6, 3:35 PM CDTSpecial Weather StatementOUNBeckham25 min
Aug 6, 3:43 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Kingfisher, Logan, Oklahoma and 1 more17 min
Aug 6, 4:04 PM CDTSpecial Weather StatementOUNCanadian, Lincoln, Logan, Payne26 min
Aug 6, 4:09 PM CDTSpecial Weather StatementOUNRoger Mills36 min
Aug 6, 4:37 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Kingfisher, Logan, Payne23 min
Aug 6, 4:42 PM CDTSpecial Weather StatementOUNBeckham, Greer, Roger Mills33 min
Aug 6, 5:04 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma56 min
Aug 6, 5:17 PM CDTSpecial Weather StatementOUNBeckham, Caddo, Custer, Greer, Harmon, Washita28 min
Aug 6, 5:26 PM CDTSpecial Weather StatementOUNOklahoma9 min
Aug 6, 5:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma, Pottawatomie38 min
Aug 6, 5:49 PM CDTSpecial Weather StatementOUNBlaine, Canadian26 min
Aug 6, 6:37 PM CDTSpecial Weather StatementOUNBlaine, Caddo, Canadian, Custer, Greer, Kingfisher and 6 more8 min
Aug 6, 6:53 PM CDTSpecial Weather StatementOUNLogan, Oklahoma37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.